# SDR KCSA2025071137

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,005 hours, 25,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPPER DECK FLIGHT LOCK. PERFORMED ADJUSTMENT TEST IAW AMM 52-23-00.  NO DEFECTS NOTED.
